Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Feeling pressure in the throat, nausea upon swallowing saliva. Taking esophagus reflux medication. Bigger tongue root found in ultrasound. Is that a problem?

three month till now and i suffering from unknown issue symptoms are simply when i swallow saliva i have this sense like you will vomiting like you put your finger in your throat to have this sense and like there something press inside to have this feeling i have all tests that any doctor ask and i visited 5 or 6 doctors all blood test and Thyroid are ok then i have CT scan report and doctor told me that my tongue root are slightly big ?? i have been taking Esophagus reflux medicine for 2 months ?(a doctor want to Reduces all possibilities of symptoms no breath problem or food and water swallowing issue
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The most common possibility is a reflux esophagitis or hiatus hernia. A CT scan or barium swallow may be useful to clarify the situation. You should take a combination of pantoprazole and domperidone. This combination will help in improving the symptoms.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor